# SDR SWAA2022042992989

- Difficulty date: April 11, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N424WN
- Make and model: Boeing 737
- Aircraft serial: 29828
- Aircraft time: 66,349 hours, 39,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR FWD LOWER #2 STOP BEARING PLATE BROKEN / [01] REMOVED AND REPLACED L1 DOOR FWD LOWER #2 STOP BEARING PLATE IN REF BOEING SOPM 20-50-03.;[02] VERIFIED STEP 1;[03] CORRECTION STEP 1:REMOVED AND REPLACED L1 DOOR FWD LOWER #2 STOP BEARING PLATE IN REF B737 AMM 52-11-01-400-801 .;[04] STEP 2 (ENTER IN ERROR);[05] VERIFIED STEP 3
